Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Stomach bloating, excessive gas, burping, UTI, fishy smell in urine, tender breasts. Causes?

I ve been bloated and gassy, having to go to the bathroom, pass gas and burp often. I ve recently had a really persistent and bad UTI so Im not sure if this has anything to do with it but when I pee, it burns a little and smells like fish. I m on the pill and got my period on the time I was supposed to on the pack, but it was two weeks before I was actually due to have it in my cycle. I ve had cramps and my boobs feel tender (I should be ovulating now) and bigger but it could be because I ve gained weight. Not sure if I have an infenction or what. I also recently had a virus
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  501
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Good Evening,

You are suffered from bloating, which may cause constipation due to decreased bowel movements and constipation may also caused bloating.
Frequent burping and farting can occurred because of indigestion and bloating.

There are many causes of bloating, including: diet, irritable bowel syndrome, lactose intolerance, re flux, and constipation and some more.

Gas and bloating is a sign that food is not being digested correctly by the body. An inadequate intake of water will cause excessive stomach bloating.

Water benefits the body by aiding with digestion because it supports a majority of the body's daily functions.

Fatty foods cause a formation of fat cells to develop throughout the body and contribute to bloating as well. A build up of fat cells slows down the body's ability to empty the stomach.

Dairy products also contribute to excessive cramps, gas, and bloating.
Persons who are intolerant to lactose products experience this effect more than others.

Following steps should follows to lessen the bloating:

-Walk after eating a meal.
-Avoid coffee and chocolates.
-Avoid Meals that are high in fat.
-Avoid extremely hot or cold food.
-Avoid bubble gum or bubbly beverages.

If needed then medication should be included antacids, PPI, domperidone, Levosulpiride (prokinetic), digestive enzymes and some laxatives.

For UTI, you should go to Urine culture test and take antibiotics accordingly, and for burning micturition you should take alkaliser like syp. citralka.

Menstrual irregularities are known side effects of hormonal contraceptives (OCP).


Dr. Naresh Jain.
Answered: Fri, 26 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor